Robust Tracking Control of a Nonholonomic Mobile Robot in the Presence of Disturbances
Search this article
In this paper, we consider the tracking control problem of a nonholonomic mobile robot in the presence of bounded disturbances. We propose a method for modifying the control law of Jiang et al. (1997) so that the resulting control law guarantees global stability and the tracking error converges to a neighborhood about zero that can be made arbitrary small in the presence of disturbances. Further, we show that the tracking error converge to zero in the absence of disturbances. A numerical example is provided to show effectiveness of the method.
- JSME International Journal Series C
JSME International Journal Series C 47 (2), 694-701, 2004
The Japan Society of Mechanical Engineers